Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  


Health Discussion Forum

 Is this normal?????!!?
i can bend my thumb back, like in the picture

vvvvvvvvvvvv


http://tinypic.com/view.php?pic=2cr9chs&s=5

is it normal? i am not holding a fake thumb ...


 About repeated lower abdominal pain and pain after urination.Does it affect my chances of not having a baby?
...


 I lost my band-aid in my bed. What do I do? Is it possible to spread germs, bacteria, or possibly diseases?
...


 What is this VERY BAD bug bite?
I live in St. Louis, MO (if it helps). My boyfriend has gotten a TERRIBLE bug bite. He is SO stubborn and will not go to the hospital or take any pain medicine. It is hurting him very bad to where ...


 How do I tell the special people in my life that I'm going away for a while to get the help that I need?
I'm going away to rehab and I'm afraid to let some people know.. How can I do this without making any of my friends or relatives feel wierd about the whole situation?...


 MOSQUITO bites?
ok so almost my whole life whenever im camping or hiking i get TONS of mosquito bites, more than most people, the weird thing is no one in my family gets any when i get like 25! my friends say they ...


 whats a good remedy for mosquito bites?
i get em all the time in the summer ...


 I done cut off mah fingers on mah right hand! But ah kin still tipe. Does ya think I should go to the hopsital
or jes stick it out till the bleeding stops?
Additional Details
It's gittin a bit ahrd to tipe cause ders blood al ovah the keeyboad but imma stick her out lessn' ya'll ...


 My friend has a spider bite what should we do?
She woke up this morning with a bite on her knee. She had a big puss bubble that she had to pop and all the puss came out. she said it was hot and that her skin is coming off a little. what should we ...


 How can I pop my ear? I can't hear out of it and its going to hurt when i pop it.... :/ ?
Its not Infected but it just needs to pop because I cant hear out of it. I tried holding my nose and blowing hard but that didnt pop it all the way and it hurt. ANY suggestions?
Additional D...



Drug Guide    A   Anacin-3

  Prescription drug information   Post your opinion about this drug  

   Anacin-3

Anacin-3
Oral


This drug is used to treat mild to moderate pain (e.g., headaches, cold/flu aches and pains) and to reduce fever.

 
no rating
No Rating Yet
No Reviews | Post your opinion
 Anacin-3 images:

OverviewPhotosHow To UseSide EffectsPrecautionsMissed DoseDrug Interactions
Anacin-3

Uses
This drug is used to treat mild to moderate pain (e.g., headaches, cold/flu aches and pains) and to reduce fever.
Notes
  • Acetaminophen does not cause the stomach and intestinal ulcers that NSAIDs such as aspirin, ibuprofen, and naproxen may cause.
  • However, acetaminophen does not reduce swelling (inflammation) like the NSAIDs do.
  • Consult your doctor for more details and to see which medication might be right for you.

Storage
  • Store at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture.
  • Do not store in the bathroom.
  • Keep all medicines away from children and pets.

Overdose
  • Symptoms of overdose may include: nausea, vomiting, increased sweating, yellowing eyes/skin, dark urine, severe stomach/abdominal pain, extreme tiredness.

How To Use
  • Take this product by mouth as directed.
  • Follow all directions on the product package.
  • If you are uncertain about any of the information, consult your doctor or pharmacist.For suspensions, shake the bottle well before each dose.
  • Measure the liquid medication with the provided dose-measuring spoon/dropper to make sure you have the correct dose.
  • Do not use a household spoon.For rapidly-dissolving tablets, chew or allow to dissolve on the tongue, then swallow with or without water.
  • For chewable tablets, chew thoroughly before swallowing.There are many brands and forms of acetaminophen available.
  • Read the dosing instructions carefully for each product because the amount of acetaminophen may be different between products.
  • Do not take more acetaminophen than recommended.
  • (See also Side Effects and Precautions sections.)Do not take this medication for fever for more than 3 days unless directed by your doctor.
  • For adults, do not take this product for pain for more than 10 days (5 days in children) unless directed by your doctor.
  • If the child has a sore throat (especially with high fever, headache, or nausea/vomiting), consult the doctor promptly.Pain medications work best if they are used as the first signs of pain occur.
  • If you wait until the symptoms have worsened, the medication may not work as well.Tell your doctor if your condition persists or worsens or if you develop new symptoms.
  • If you think you may have a serious medical problem, seek immediate medical attention.

Side Effects
  • Tell your doctor immediately if any of these rare but very serious side effects occur: easy bruising/bleeding, new signs of infection (e.g., fever, persistent sore throat).If you do not have liver problems, the maximum dose of acetaminophen for adults is 4 grams per day (4000 milligrams).
  • The maximum dose of acetaminophen for children is based on age/weight (check product package for details).
  • Taking more than the maximum daily amount may cause serious (possibly fatal) liver disease.
  • Tell your doctor immediately if you have any of the following symptoms of liver damage: persistent nausea/vomiting, yellowing eyes/skin, dark urine, stomach/abdominal pain, extreme tiredness.A very serious allergic reaction to this drug is rare.
  • However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching, swelling, severe dizziness, trouble breathing.If you notice other effects not listed above, contact your doctor or pharmacist.

Precautions
  • Before taking acetaminophen, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies.If you have any of the following health problems, consult your doctor or pharmacist before using this product: liver disease, regular use/abuse of alcohol.Acetaminophen may cause liver damage.
  • Daily use of alcohol may increase your risk for liver damage, especially when combined with acetaminophen.
  • Ask your doctor or pharmacist for more information.Liquid forms of this product may contain sugar.
  • Caution is advised if you have diabetes.
  • Ask your doctor or pharmacist about using this product safely.This children's form of this medicine may contain aspartame.
  • If you have phenylketonuria (PKU) or any other condition that requires you to restrict your intake of aspartame (or phenylalanine), consult your doctor or pharmacist about using this drug safely.Tell your doctor if you are pregnant before using this medication.Acetaminophen passes into breast milk.
  • Consult your doctor before breast-feeding.

Missed Dose
  • If you miss a dose, take it as soon as you remember.
  • If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule.
  • Do not double the dose to catch up.

Drug Interactions
  • If you are taking this product under your doctor's direction, your doctor or pharmacist may already be aware of possible drug interactions and may be monitoring you for them.
  • Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.Before using this product, tell your doctor or pharmacist if you use any of the following products: anti-seizure medications (e.g., phenytoin, carbamazepine, phenobarbital), "blood thinners" (e.g., warfarin), isoniazid, phenothiazines (e.g., chlorpromazine).Acetaminophen is an ingredient in many nonprescription products and in some combination prescription medications.
  • Read the labels carefully before taking other pain relievers, fever reducers, or cold products to see if they also contain acetaminophen.
  • Consult your pharmacist if you are uncertain whether your other prescription or nonprescription products contain acetaminophen.
  • (See also maximum daily dose information in Side Effects section.)This medication may interfere with certain medical/laboratory tests (including urine 5-HIAA), possibly causing false test results.
  • Make sure laboratory personnel and all your doctors know you use this drug.

Add a Rating - Post your opinion about this drug

Post your opinion about Anacin-3
Ratings Legend
5 Stars = Excellent      4 Stars = Good      3 Stars = Average      2 Stars = Fair      1 Star   = Poor
* Required Fieldpoorexcellent
*Satisfaction
Low adverse Reactions
Healing Power
No dependency problems
Cost-Benefit

*Why were you taking Anacin-3 ?

Briefly describe any side effects you experienced:


Additional Comments about Anacin-3 :


*Your gender:  male    female  
*Your age:   

Location :

*Length of time taking drug?
(use "comments" for other time length)

Email (optional):  


Posting rules
  • Please no foul language
  • English only
  • No commercial advertising
  • No SPAM. No pyramid schemes of any kind
  • Read before you post.
  • No ALL CAPS, they are considered impolite

If you don't follow the above rules, your post will be probably deleted.





CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgement of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Monday, March 16, 2015
Terms of use - Privacy Policy